# SDR ASAA2015032111082

- Difficulty date: March 21, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,921 hours, 7,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL FROM STA 312 TO STA 328 AT RBL 32 IS CRACKED.  ACFT GROUNDED.  R & R MAIN CABIN FLOOR INTERCOSTAL FROM STA 312 TO STA 328 AT RBL 32 IAW SRM 51-40-02 AND DWG 141A5400.  DOT REMOVED.
